| Model Number |
3810002 |
| Medical Device Problem Codes |
Device Slipped (1584); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process, a follow-up report will be provided.
Event or Problem Description
The customer reported that the iv pole on the trima equipment unexpectedly lowers down.Iv pole clamp was installed.No adverse event occurred and no medical intervention was required.No injury was reported for this incident and no patient was connected at the time the iv pole was sliding down, therefore no patient information is reasonably known.
Event or Problem Description
The customer reported that the iv pole on the trima equipment unexpectedly lowers down.No adverse event occurred, and no medical intervention was required.No injury was reported for this incident and no patient was connected at the time the iv pole was sliding down, therefore no patient information is reasonably known.
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: a terumo bct service representative observed that the iv pole on a trima device would not lock in position.After adjusting the push button screw, the service representative was able to get the iv pole to operate properly.The device serial number history report indicates no further related issues have been reported for this device.One year of service history was reviewed for this device with no further issues related to the reported condition identified.Root cause: a root cause assessment was performed for this complaint.The root cause was determined to be loose iv pole set screw.Correction: a field service engineer fixed the iv pole screw.